# SDR 99T64R334AR

- Difficulty date: July 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 2611 · Smoke Detection
- Part: Tube
- Part number: SA106350
- Condition: Missing
- Location: Cabin
- Part time: 65,019 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLT 2823 - CABIN SMOKE DETECTOR LINES AND END FITTINGS NOT INSTALLED.  FABRICATED AND INSTALLED SMOKE DETECTOR TUBES AND FITTINGS IAW AS ELEVEN DWG AS 11045 WITH APPROVED FAA FORM 8110-3 DATED APRIL 27, 1999 APPROVED BY FAA ATLANTA CERTIFICATION OFFICE LETTER DATED JUNE 23, 1999.  REF:  ARROW AIR - ARWA.  (X)
